# SDR RAIA201907100004

- Difficulty date: July 10, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON CARGO FLOOR GUSSET BETWEEN FR 65-68 - REMOVED GUSSET. MATCH DRILLED AND COUNTERSUNK NEW GUSSET. INSTALLED GUSSET BETWEEN FR 65-68.
